@article{IM2_2003_67_5_a1,
author = {A. A. Kovalevsky},
title = {On the summability of entropy solutions for the {Dirichlet} problem in a~class of non-linear elliptic fourth-order equations},
journal = {Izvestiya. Mathematics},
pages = {881--894},
year = {2003},
volume = {67},
number = {5},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM2_2003_67_5_a1/}
}
TY - JOUR AU - A. A. Kovalevsky TI - On the summability of entropy solutions for the Dirichlet problem in a class of non-linear elliptic fourth-order equations JO - Izvestiya. Mathematics PY - 2003 SP - 881 EP - 894 VL - 67 IS - 5 UR - http://geodesic.mathdoc.fr/item/IM2_2003_67_5_a1/ LA - en ID - IM2_2003_67_5_a1 ER -
A. A. Kovalevsky. On the summability of entropy solutions for the Dirichlet problem in a class of non-linear elliptic fourth-order equations. Izvestiya. Mathematics, Tome 67 (2003) no. 5, pp. 881-894. http://geodesic.mathdoc.fr/item/IM2_2003_67_5_a1/
[1] Kovalevsky A., “Entropy solutions of Dirichlet problem for a class of nonlinear elliptic fourth order equations with $L^1$-data”, Nonlinear Boundary Value Problems, 9 (1999), 46–54 | Zbl
[2] Kovalevskii A. A., “Entropiinye resheniya zadachi Dirikhle dlya odnogo klassa nelineinykh ellipticheskikh uravnenii chetvertogo poryadka s $L^1$-pravymi chastyami”, Izv. RAN. Ser. matem., 65:2 (2001), 27–80 | MR | Zbl
[3] Bénilan Ph., Boccardo L., Gallouët T., Gariepy R., Pierre M., Vazquez J. L., “An $L^1$-theory of existence and uniqueness of solutions of nonlinear elliptic equations”, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 22 (1995), 241–273 | MR | Zbl
[4] Boccardo L., Gallouët T., “Non-linear elliptic and parabolic equations involving measure data”, J. Funct. Anal., 87 (1989), 149–169 | DOI | MR | Zbl
[5] Boccardo L., Gallouët T., “Nonlinear elliptic equations with right hand side measures”, Comm. Partial Differential Equations, 17 (1992), 641–655 | MR | Zbl
[6] Kovalevskii A. A., “O summiruemosti reshenii nelineinykh ellipticheskikh uravnenii s pravymi chastyami iz klassov, blizkikh k $L^1$”, Matem. zametki, 70:3 (2001), 375–385 | MR | Zbl
[7] Gilbarg D., Trudinger N. S., Elliptic partial differential equations of second order, Springer-Verlag, Berlin, 1983 | MR | Zbl
[8] Lions J. L., Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod; Gauthier-Villars, Paris, 1969 | MR | Zbl